Japan Journal of Applied Mathematics

, Volume 7, Issue 1, pp 121-129

First online:

Hausdorff dimension of graphs of some Rademacher series

  • Yasunobu ShiotaAffiliated withDepartment of Mathematics, Akita University
  • , Takeshi SekiguchiAffiliated withCollege of General Education, Tôhoku Gakuin University

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Our study is of the Hausdorff dimension and the packing dimension of graphs of Rademacher series whose coefficients form geometric progression.

Key words

Hausdorff dimension packing dimension Rademacher series self-affine function